MathSciNet Relay Station
MathSciNet bibliographic data
MR1988868 (2004c:58046) 58J05 (53C20)
Druet, Olivier; Hebey, Emmanuel; Robert, Frédéric A $C\sp 0$-theory for the blow-up of second order elliptic equations of critical Sobolev growth. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 19–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement